# SDR 99ZZZX2425

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rivet
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REPAIRED AND RETURNED TO SERVICE APPROX 2/3 WEEKS PRIOR TO BEING SENT TO REPAIR STATION FOR TURBINE FAILURE.  DURING INVESTIGATION, DISCOVERED  REPAIR STATION HAD NOTICED LOOSE RIVETS ON ENGINES OF THIS TYPE APPROX 4,000 CYCLES AFTER COMPLETION OF P&W SB 6245.  THEY ELECTED TO REPLACE ALL SUBJECT RIVETS WHEN ENGINES HAD OVER 4,000 CYCLES FOR REPAIRS.  REPAIR STATION'S ENGINEERING DEPT STATED THERE IS A POSSIBILITY OF RIVETS FAILING DUE TO HEAT OR A POSSIBLE FAILURE OF LOCKING CAPABILITY OF THE ANCHOR NUT.
